Helps treat headaches, blocked nose and sore throat
Contains Paracetamol (1000 mg)
Ingredients (Per Sachet): Paracetamol 1000mg, Guaifenesin 200mg, Phenylephrine Hydrochloride 12.2mg, Also Includes Aspartame (E951), Sucrose, Lactose And Sodium
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 16 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 16, except on medical advice. Read the enclosed leaflet before using the product.
Keep out of the sight and reach of children. Warnings contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.